# SDR FDEA201409042452

- Difficulty date: September 4, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Part number: 143N34719
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN, EXISTING REPAIR FINDING LT SIDE THERE ARE SCRATCHES ON THE EXTERIOR OF THE EXISTING REPAIR BODY STATION 439 - 449 BETWEEN STRINGER 26 - 27.  REMOVED & NEW REPAIR CARRIED OUT AS PER PART 1 OF EA F-5310 -T0310235.  TITLE FUSELAGE MAIN FRAME EXISTING EXTERIOR SKIN REPAIR BETWEEN BS - 439 & 449 & BETWEEN 26L & 28L REPAIR.  SEE SNRM N00141 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR.
